# SDR FDEA2019101082492

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 63,696 hours, 23,611 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Angle
- Part number: 140N27919
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR ANGLE SUPPORT DAMAGED AT LOWER FORWARD DOORSTOP AREA. REPLACED ANGLE SUPPORT  (BRACKET) IAW SRM 51-40-02, BOEING DRAWING 140N2891 AND GMM 07-0-1001.
